# SDR FDEA201204131396

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Dented
- Location: Bs 238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED STA 238 ABOVE STR 24R.  FOUND OUT OF LIMITS IAW SRM 53-30-1, FIG 1.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND STRAP AND INSTALLED IAW SRM 53-30-3, FIG 1.
